# SDR FDEA202010212588

- Difficulty date: October 21, 2020
- Submitted: October 22, 2020
- Operation: Air carrier
- Aircraft: N145FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42727
- Aircraft time: 6,825 hours, 2,938 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Rib
- Part number: 114T21714
- Condition: Cracked
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LEADING EDGE NOSE RIB AT OSS 441 IS CRACKED.  REMOVED AND REPLACED NOSE RIB FORMER, PER H-5720-T0357476 WINGS-SECONDARY STRCT-RT WING, LEADING EDGE, ANGLE, OSS 441, ALTERNATE FASTENERS.AND BAC DWG114T2241 REV.
